# SDR QXEA200602699

- Difficulty date: October 5, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 19,420 hours, 28,048 cycles
- Engine: Pwa PW123D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER WING ACCESS PANEL CUTOUT, TOP SURFACE OF LADDER PLATE HAS CHAFE DAMAGES.  REPAIRED IAW RD8-57-3486.
